# SDR DALA2023092507908

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 72,120 hours, 23,593 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

SHIP 5804 -ATB- TO DTW DUE TO MULTIPLE BIRDSTRIKES CAUSING AIRSPEED DISAGREE. CORRECTIVE ACTION: CAPT PITOT TUBE REPLACED AND BIRDSTRIKE INSP COMPLETED.
